MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Catalog Number 07K78-25
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a1 - patient identifier complete entry = sample id (b)(6) and sample id (b)(6) all available patient information was included.Additional patient details are not available.Section e1 - phone number complete entry = (b)(6).The complaint investigation for a false positive architect total b-hcg result included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Return testing was not completed as returns were not available.Trending review determined no related trend for the product.Manufacturing documentation for the likely cause lot was reviewed and did not identify any issues.Device history record review on lot number 58183ud00 did not identify any non-conformances or deviations with the likely cause lot.The overall performance of architect total b-hcg reagents in the field was reviewed using data gathered from customers worldwide, with median values for the complaint lot within the established limits, suggesting that the performance is acceptable.Based on the information provided and abbott diagnostics¿ complaint investigation, no systemic issue or deficiency of architect total b-hcg, lot number 58183ud00, was identified.
 
Event or Problem Description
The customer observed false positive architect total b-hcg results for one patient.The following data was provided (/=25.00 miu/ml is positive): sample id (b)(6) initial result, on (b)(6) 2024, was 56.53 iu/ml, which was released from the laboratory.The result was questioned, so the sample was repeated on (b)(6) 2024, and the result was 60.13 iu/ml.The patient was recollected, under sample id (b)(6) and the result was 61.36 iu/ml.The samples were then sent to a reference laboratory where sample id (b)(6) result was <0.60 iu/ml, which is negative and sample id (b)(6) result was <0.60 iu/ml.There was no impact to patient management reported.

Brand Name
ARCHITECT TOTAL B-HCG REAGENT KIT
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19203815
Report Number3005094123-2024-00215
Device Sequence Number12767912
Product Code DHA
UDI-Device Identifier00380740014964
UDI-Public(01)00380740014964(17)241102(10)58183UD00
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K983424
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/02/2024
Device Catalogue Number07K78-25
Device Lot Number58183UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2024
Initial Report FDA Received Date04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2SR REFURB-BRAZIL, 03M74-56, (B)(6)
Patient SexUnknown